Web of Science: 25 cites, Scopus: 28 cites, Google Scholar: cites
Single agents and the set of many-to-one stable matchings
Massó, Jordi (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
Bergantiños Cid, Gustavo (Universidade de Vigo)
Oviedo, Jorge (Universidad Nacional de San Luis (Argentina))

Data: 2000
Resum: Some properties of the set of many-to-one stable matchings for firms that have responsive preferences and quotas are not necessarily true when firms' preferences are substitutable. In particular, we provide examples in which firms have substitutable preferences but firms and workers may be "single" in one stable matching and matched in another one. We identify a set of axioms on firms' preferences guaranteeing that the set of unmatched agents is the same under every stable matching. We also propose a weaker condition than responsiveness, called separability with quotas or q-separability, that together with substitutability implies this set of axioms.
Nota: We thank José Alcade, Carmen Beviá, Flip Klijn, David Pérez-Castrillo, Howard Petith, Alvin Roth, Tayfun Sönmez, and an associate editor for helpful comments. We are especially grateful to an anonymous referee whose suggestions and comments helped to improve the paper considerably. Financial support through a grant from the Programa de Cooperación Científica Iberoamericana is acknowledged. The work of Jordi Massó is also partially supported by Research Grants PB96-1192 from the Dirección General de Investigación Científica y Técnica, Spanish Ministry of Education, and SGR98-62 from the Comissionat per Universitats i Recerca de la Generalitat de Catalunya. The paper was partially written while Alejandro Neme was visiting the UAB under a sabbatical fellowship from the Spanish Ministry of Education.
Nota: Número d'acord de subvenció MEC/PB96-1192
Nota: Número d'acord de subvenció SGR98-62
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; submittedVersion
Matèria: Acoblament, Teoria de l'
Publicat a: Journal of economic theory, Vol. 91 Núm. 1 (March 2000) , p. 91-105, ISSN 0022-0531

DOI: 10.1006/jeth.1999.2586

15 p, 190.9 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-23, darrera modificació el 2019-07-20

   Favorit i Compartir